# SDR ASAA2015072812614

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,067 hours, 9,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Left A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, GOES DARK ON RESET.  ACFT GROUNDED.  PERFORMED BITE TEST NR 1 TEMP CONTROLLER, RESET CONTROLLER.  OPS CHECKED NORMAL, REF TASK 21-61-00-700-806-002.  NO HISTORY LAST 30 DAYS.
